# SDR DALA2016012800676

- Difficulty date: January 21, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 84,273 hours, 12,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1200, RT SIDE ROLLER TRAY INBD SIDE HORIZONTAL FLANGE HAS DAMAGED.46" X .4375".  REPLACED ROLLER TRAY IAW SRM 53-00.
